# SDR C2XA04IA129

- Difficulty date: October 17, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 7,264 hours, 6,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2800, DURING CREW PREFLIGHT THE FORWARD EMERGENCY EXIT LIGHTS WAS INOPERATIVE.  REMOVED AND REPLACED THE DEFECTIVE LIGHT.
